RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 3, Pages 665–672 (Mi tvp3148)  

Short Communications

On the law of large numbers for nonlinear functions of several random variables

E. L. Presman, V. I. Rotar'

Central Economics and Mathematics Institute, RAS

DOI: https://doi.org/10.4213/tvp3148

Full text: PDF file (458 kB)

English version:
Theory of Probability and its Applications, 1997, 41:3, 586–592

Bibliographic databases:

Received: 02.03.1994

Citation: E. L. Presman, V. I. Rotar', “On the law of large numbers for nonlinear functions of several random variables”, Teor. Veroyatnost. i Primenen., 41:3 (1996), 665–672; Theory Probab. Appl., 41:3 (1997), 586–592

Citation in format AMSBIB
\Bibitem{PreRot96}
\by E.~L.~Presman, V.~I.~Rotar'
\paper On the law of large numbers for nonlinear functions of several random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 3
\pages 665--672
\mathnet{http://mi.mathnet.ru/tvp3148}
\crossref{https://doi.org/10.4213/tvp3148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1450084}
\zmath{https://zbmath.org/?q=an:0887.60030}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 3
\pages 586--592
\crossref{https://doi.org/10.1137/TPRBAU000041000003000532000001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ71800017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3148
  • https://doi.org/10.4213/tvp3148
  • http://mi.mathnet.ru/eng/tvp/v41/i3/p665

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:216
    Full text:37
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019